A 26-year-old female asked:
i have previously had a uti and took antibiotics for it, but now i am having almost the same symptoms. burning while urinating, thick white discharge without any smell, lower stomach pain/cramps, nausea sometimes and painful intercourse (feels like a lot
1 doctor answer
Dr. David Lipkin answered
52 years experience Internal Medicine
See answer: Generally, a Candida(yeast) vaginitis from taking antibiotics would be the likely cause of a white vaginal discharge, discomfort on intercourse and burning on urination. Lower abdominal pain would likely an unrelated issue. See your physician for a proper diagnosis if your symptoms persist. OTC creams are available to treat Candida vaginitis. Prescription tablets are also used if persistent.
Answered on Dec 30, 2015
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month